for 3 weeks. I am having a lot of the adverse side effects. I can not get in to see my physician until May 21. I was prescribed this by her PA for blood pressure in addition to the Lisinopril that I was alread taking.
You shouldn't stop it without directions from your dr. I'd leave a message that I was having side effects and what should I do until I see you?
You should never stop taking your B/P meds with out your doctor. the PA can also change your meds. You should call the doc's office and let them know what's going on. You should not have to wait until the 21st. Best wishes,
sorry 4 the late response as I just got this... anyway, I have to agree with both the posters..you should never stop a med without doc's concent... there has to be an on call doc etc for you to let them no you r having bad side effects from the med... call the office/ tell them you need them to page your doc it's emergency so he calls you back/ tells you what to do to be on safe side..if the side effects are that bad... good luck..
What are your side effects? See the post I just added today:
Bystolic - I've been having sever cramps since starting 5mg each night. I still take 40mg of lisinopril each morning. Anyone else had this problem? My calves cramped up so bad at 3am yesterday I was screaming in pain. Thoughts? My blood pressure is very much under control now but the cramps impact my fingers, hands... and last night I had calf cramps just like the ones I had after football practice 28 years ago. I also take 2 different muscle relaxers daily due to 2 different spinal fusions I've had since 2010. Zanaflex 8mg at night, and 750mg robaxin two or three times during the day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Feb 2012 • 1 answer
Updated 21 Mar 2012 • 1 answer
Updated 27 Mar 2014 • 1 answer
I am on blood pressure meds. Bystolic, Lisinopril-HCTZ. I just added Lisinopril. Do I take same time
Updated 16 Dec 2014 • 1 answer
Updated 15 Dec 2018 • 7 answers